# SDR DALA2022070604712

- Difficulty date: July 4, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767
- Aircraft serial: 29702
- Aircraft time: 83,895 hours, 16,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1807 MULTIPLE EMERGENCY LIGHTS OUT @ ROW 1, ROW 31, AND DOORS L3 & R3, CORRECTIVE ACTION: R/R EMER LIGHT POWER SUPPLY +BATTERY @ ROW1, R/R BATTERY @ ROW31 , R/R BATTERY @ AFT RH FA SEAT REF B767 AMM 33-51. OPS CHECK GOOD. (6099706)
